# SDR AALA202109077403

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 84,621 hours, 10,694 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Condition: Odor
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE FLIGHT ATTENDANT AT MID GALLEY AT 2R REPORTED FUMES AND PLASTIC SMELL. AT THAT MOMENT ENGINE INDICATING AND CREW ALERTING SYSTEM STATUS "RECIRC FAN" MESSAGE DISPLAYED. TURNED OFF UPPER RE CIRCULATION FAN, NOISE STOPPED AND SMELL/FUMES DISSIPATED. REPLACED UPPER RE CIRCULATION FAN PER MM 21-25-01.
